# SDR CA110901002

- Difficulty date: August 31, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Boeing 757236
- Aircraft time: 63,645 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: S282T0048
- Condition: Smoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ACFT WAS PARKED ON THE RAMP, WITH FLIGHT CREW ON-BOARD, PRIOR TO DEPARTURE.  THE ACFT DOORS WERE OPEN AND THE ACFT LOADING WAS UNDERWAY. EICAS STATUS MESSAGE "STBY INVERTER" WAS NOTICED BY FLIGHT CREW ALONG WITH HEAVY SMOKE.  THIS WAS REPORTED TO MX PERSONNEL WHO RESPONDED IMMEDIATELY. THE STBY INVERTER CIRCUIT BREAKER TRIPPED AND THE SMOKE STOPPED.  ACFT POWER WAS SHUTOFF AND MX PERSONNEL REMOVED THE STATIC INVERTER UNIT. UPON MX INVESTIGATION IT WAS DETERMINED THAT THE STATIC INVERTER WAS AT FAULT.  THE INVERTER WAS REPLACED WITH A SERVICEABLE UNIT AND FUNCTION CHECKED SERVICEABLE.  THE ACFT WAS RELEASED FOR SERVICE.  FLEET TEAM DIGEST 757-FTD-24-04001 -ISSUE TITLE: STATIC INVERTER FAILURE RESULTING IN SMOKE HAS BEEN IDENTIFIED AND RELATES DIRECTLY TO THIS ISSUE.
